# SDR DALA2024052305440

- Difficulty date: May 21, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 29,374 hours, 11,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo Thrshd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3837, CORROSION LEVEL 2 AT AFT CARGO BAY DOOR THRESHOLD WEB. CORRECTIVE ACTION: REPLACED AFT CARGO DOOR THRESHOLD WEB IAW B737 SRM 51-40-02, B737 SRM 51-40-05-0G FIG 5 AND BOEING DWG# 146A8123. (LP 0535240)
